Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 15, 2013, 8:57 PM MDT for Morgan County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2013, 8:57 PM MDT (02:57 UTC)
- Expired
- Jun 15, 2013, 9:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Morgan County, CO
The radar
The Denver radar (KFTG), 91 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:34 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 2797 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS55 KBOU 160257
SVRBOU
COC087-160330-
/O.NEW.KBOU.SV.W.0063.130616T0257Z-130616T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
857 PM MDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MORGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 930 PM MDT
* AT 856 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ANTELOPE SPRINGS...OR 12 MILES NORTH OF FORT MORGAN...MOVING EAST
AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELDONA AND ANTELOPE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4034 10398 4052 10398 4052 10366 4034 10367
TIME...MOT...LOC 0256Z 257DEG 15KT 4044 10383
HAIL...1.25IN
WIND...60MPH
$$
RPK2 follow-up statements
113
WWUS55 KBOU 160311
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
911 PM MDT SAT JUN 15 2013
COC087-160330-
/O.CON.KBOU.SV.W.0063.000000T0000Z-130616T0330Z/
MORGAN CO-
911 PM MDT SAT JUN 15 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHERN MORGAN COUNTY...
AT 910 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTELOPE
SPRINGS...OR 13 MILES NORTH OF FORT MORGAN...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTELOPE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10392 4052 10391 4052 10366 4034 10367
TIME...MOT...LOC 0310Z 257DEG 15KT 4045 10375
HAIL...1.00IN
WIND...60MPH
$$
RPK535
WWUS55 KBOU 160326
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
926 PM MDT SAT JUN 15 2013
COC087-160335-
/O.EXP.KBOU.SV.W.0063.000000T0000Z-130616T0330Z/
MORGAN CO-
926 PM MDT SAT JUN 15 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORGAN COUNTY WILL
EXPIRE AT 930 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4034 10392 4052 10391 4052 10366 4034 10367
TIME...MOT...LOC 0324Z 257DEG 15KT 4045 10375
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:33 PM MDT, 24 minutes earlier.
Area forecast discussion, Jun 15, 8:33 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 833 PM MDT SAT JUN 15 2013 .UPDATE... && .SHORT TERM...SCATTERED THUNDERSTORMS STILL ONGOING OVER THE FAR EASTERN PLAINS. A LITTLE LULL IN THE ACTION ATTM BUT LOOKS LIKE THERE WILL BE STILL SOME STORM MERGERS AND ADDITIONAL STORMS...BUT MAINLY NON SEVERE. CURRENT SEVERE THUNDERSTORM WATCH EXPIRES UNTIL 9 PM LOCAL TIME IN THIS SHOULD BE OK AND PLAN IS TO LET IT EXPIRE. FURTHER WEST ACROSS THE MOUNTAINS...ONLY SOME WEAK ISOLATED ACTIVITY AND NOT EXPECTED TO AMOUNT TO MUCH EXCEPT BRIEF RAIN AND GUSTY WINDS. LATEST MODELS SHOWING VARYING AMOUNTS OF LOW LEVEL MOISTURE RETURNING WITH AREAS OF CLOUDS/FOG ON THE PLAINS. WILL AT LEAST ADD SOME TO THE GRIDS...ESPECIALLY NORTH AND EAST OF DENVER. .AVIATION...OUTFLOW BOUNDARY HAS BEEN PUSHING WESTWARD THROUGH TERMINALS WITH EASTERLY FLOW MOVING BACK TOWARDS THE FOOTHILLS. WINDS AT APA/DEN WILL GRADUALLY SHIFT SE AND SOUTH LATER TONIGHT. UNCLEAR HOW MUCH CLOUDS/FOG MAY RETURN LATER TONIGHT BUT EXPECT MOST OF IT TO BE EAST OF TERMINALS. SHOWER THREAT APPEARS TO HAVE ENDED FOR THE NIGHT AND HAVE REMOVED ANY MENTION FOR TERMINALS. && .PREV DISCUSSION... /ISSUED 405 PM MDT SAT JUN 15 2013/ SHORT TERM...MAIN CONCERN IS SEVERE WEATHER POTENTIAL THROUGH THIS EVENING OVER THE NORTHEAST PLAINS. SEVERE THUNDERSTORM WATCH ALREADY ISSUED FOR LOCATIONS ON THE PLAINS...MAINLY EAST OF THE DENVER AREA. CONVECTION ALREADY FIRED OVER HIGH TERRAIN OF PALMER DIVIDE. LAPS SURFACE BASED CAPES UP TO 2000J/KG IN THE WATCH AREA SO LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. FURTHER WEST OF THE DENVER AREA...AIRMASS NOT QUITE AS MOIST SO MAINLY BRIEF RAIN AND GUSTY WINDS WITH THE STORMS. FOR SUNDAY...AIRMASS WILL BE A LITTLE DRIER AND WARMER BUT STILL ISOLATED COVERAGE OF STORMS OVER MOUNTAINS AND PLAINS. MOISTURE DEEPER OVER THE FAR EASTERN PLAINS WITH A SLIGHT CHANCE OF SEVERE STORMS THERE. LONG TERM...SOME STORMS WILL BE POSSIBLE SUNDAY EVENING...MAINLY FAR EASTERN PLAINS WHERE LOW LEVEL CONVERGENCE WILL PERSIST. A FEW STORMS COULD REACH SEVERE LIMITS FAR NORTHEAST CORNER WITH CAPES AROUND 1000 J/KG AND FAIRLY DECENT SHEAR. LARGE HAIL AND GUSTY WINDS WILL BE THE MAIN THREATS ALONG WITH BRIEF HEAVY RAIN. ELSEWHERE...STORMS TO PRODUCE GUSTY WINDS AND LIMITED RAINFALL. THE STORMS TO EXIT THE AREA AROUND MIDNIGHT...THOUGH A FEW STORMS COULD LINGER OVERNIGHT ACROSS THE FAR NORTHEAST PLAINS. ON MONDAY...WESTERLY FLOW ALOFT TO CONTINUE. MODELS SHOW COLD FRONT MOVING INTO THE NORTHEAST PLAINS EARLY MONDAY MORNING...WITH INCREASING LOW LEVEL MOISTURE AND UPSLOPE. DECENT SHEAR PROFILE DEVELOPS BY THE AFTERNOON. IN ADDITION...MODELS ALSO SHOWING A MID LEVEL SHORTWAVE MOVING ACROSS THE AREA DURING THE AFTERNOON...AS NOTED BY QG VERTICAL VELOCITY PROGS. SURFACE DEWPOINTS IN THE 50S ACROSS THE PLAINS TO GENERATE CAPES 1500-2000 J/KG. BUT FORECAST SOUNDINGS SHOW SOME CIN AS WELL AS A MID LEVEL CAP WHICH COULD LIMIT THE POTENTIAL FOR SEVERE STORMS. THE PASSING SHORTWAVE SHOULD BE ENOUGH TO BREAK CAP. WILL CONTINUE THE CHANCE POPS FOR THE AFTERNOON AND EVENING HOURS. SOME STORMS COULD LINGER OVERNIGHT...MAINLY FAR EASTERN PLAINS. FOR TUESDAY...UPPER RIDGE BEGINS TO BUILD OVER AREA WITH SLIGHTLY DRIER AIR. STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF THUNDERSTORMS...WITH THE BEST CHANCE FAR EASTERN PLAINS WHERE THE BETTER LOW LEVEL MOISTURE WILL RESIDE. ON WEDNESDAY...UPPER LEVEL RIDGE TO CONTINUE TO BUILD OVER THE AREA WITH THE AXIS ACROSS EASTERN PLAINS. AIRMASS TO BECOME DRIER AND SLIGHTLY WARMER. ENOUGH MOISTURE FAR EASTERN PLAINS FOR A SLIGHT CHANCE OF LATE DAY STORMS. FOR THE LATER DAYS...THURSDAY THROUGH SATURDAY: RIDGE SHIFTS INTO CENTRAL PLAINS WITH UPPER TROUGH MOVING INTO NORTHERN GREAT BASIN. FLOW ALOFT TO BECOME SOUTHWEST ACROSS THE STATE...WITH A DRIER AND WARMER AIRMASS OVER THE AREA THURSDAY AND FRIDAY. WIND COULD ALSO INCREASE WHICH COULD ELEVATE THE FIRE DANGER. MODELS SHOW SOME MID LEVEL MOISTURE MOVING INTO COLORADO SATURDAY...ENOUGH FOR A SLIGHT CHANCE OF THUNDERSTORMS. AVIATION...INITIAL STORMS SO FAR ANCHORED ON HIGHER TERRAIN SOUTH OF DENVER SO MOSTLY OUTFLOW GUSTY WINDS EXPECTED WITH STORMS. WEAK STORMS OVER DENVER HAVE BEEN DISSIPATING AS AIRMASS IS STILL WEAKLY CAPPED. HYDROLOGY...STORMS MOVING AT A GOOD CLIP SO PROLONGED HEAVY RAIN NOT EXPECTED WITH STORMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ENTREKIN LONG TERM....D-L AVIATION...ENTREKIN
Hazardous weather outlook, Jun 15, 11:13 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1113 AM MDT SAT JUN 15 2013 COZ030>051-161715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1113 AM MDT SAT JUN 15 2013 ...SLIGHT CHANCE FOR SEVERE STORMS OVER THE NORTHEASTERN PLAINS OF COLORADO LATER THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND PALMER DIVIDE DURING THE EARLY AFTERNOON AND THEN SPREAD OVER THE EASTERN PLAINS FROM LATE AFTERNOON THROUGH THE EVENING HOURS. SOME OF THE STORMS MAY BECOME SEVERE...BUT MAINLY EAST OF THE INTERSTATE 25 CORRIDOR. EXPECT LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS. A COOLER AIRMASS IS IN PLACE TODAY ACROSS NORTHEAST COLORADO FOLLOWING A WEAK COLD FRONT LAST NIGHT. DESPITE INCREASED MOISTURE LEVELS...THE LOW LEVELS OF THE ATMOSPHERE ARE INITIALLY TOO STABLE FOR STORMS. WITH DAYTIME HEATING COUPLED WITH AN UPPER LEVEL DISTURBANCE FROM THE SOUTHWEST...INSTABILITY WILL INCREASE OVER HIGHER TERRAIN TO HELP IN STORM INITIATION. WEAKER SHOWERS WITH GUSTY WINDS WILL BE MORE COMMON FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 25 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COOLER CONDITIONS WILL PREVAIL SUNDAY THROUGH TUESDAY. THERE WILL BE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING...ESPECIALLY ON MONDAY. SOME OF THOSE STORMS COULD AGAIN BE SEVERE FROM THE URBAN CORRIDOR EASTWARD. A DRY AND WARMER SOUTHWESTERLY FLOW ALOFT WILL RETURN TO THE REGION WEDNESDAY THROUGH FRIDAY WITH THE FIRE DANGER POSSIBLY INCREASING AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE NORTHEAST PLAINS AFTER 4 PM.
In the hours before
Local storm report, Jun 15, 6:41 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 5 N AKRON 40.24N 103.21W
06/15/2013 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0552 PM HAIL 5 W AKRON 40.16N 103.31W
06/15/2013 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
0543 PM TSTM WND GST 7 NE KARVAL 38.80N 103.44W
06/15/2013 E70.00 MPH LINCOLN CO 911 CALL CENTER
0527 PM HAIL 3 W ARRIBA 39.28N 103.33W
06/15/2013 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 15, 6:53 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
653 PM MDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 1 W STRASBURG 39.74N 104.32W
06/15/2013 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0651 PM HAIL BENNETT 39.76N 104.42W
06/15/2013 M1.00 INCH ADAMS CO TRAINED SPOTTER
0639 PM HAIL 5 N AKRON 40.24N 103.21W
06/15/2013 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0552 PM HAIL 5 W AKRON 40.16N 103.31W
06/15/2013 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
0543 PM TSTM WND GST 7 NE KARVAL 38.80N 103.44W
06/15/2013 E70.00 MPH LINCOLN CO 911 CALL CENTER
0527 PM HAIL 3 W ARRIBA 39.28N 103.33W
06/15/2013 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 15, 7:38 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 1 W STRASBURG 39.74N 104.32W
06/15/2013 M1.25 INCH ARAPAHOE CO TRAINED SPOTTER
0651 PM HAIL BENNETT 39.76N 104.42W
06/15/2013 M1.00 INCH ADAMS CO TRAINED SPOTTER
0645 PM HAIL 25 N NEW RAYMER 40.97N 103.83W
06/15/2013 M1.75 INCH WELD CO TRAINED SPOTTER
0639 PM HAIL 5 N AKRON 40.24N 103.21W
06/15/2013 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0552 PM HAIL 5 W AKRON 40.16N 103.31W
06/15/2013 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
0543 PM TSTM WND GST 7 NE KARVAL 38.80N 103.44W
06/15/2013 E70.00 MPH LINCOLN CO 911 CALL CENTER
0527 PM HAIL 3 W ARRIBA 39.28N 103.33W
06/15/2013 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 15, 8:03 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 803 PM MDT SAT JUN 15 2013 COZ044-045-160245- MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- 803 PM MDT SAT JUN 15 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN AND NORTHEASTERN ADAMS COUNTIES UNTIL 845 PM MDT. AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF HOYT...OR 19 MILES SOUTHWEST OF FORT MORGAN...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... TWELVE-MILE CORNER...HOYT...ADENA AND ADENA SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3990 10402 4006 10412 4022 10375 4003 10366 TIME...MOT...LOC 0203Z 228DEG 9KT 4002 10398 RPK
Special weather statement, Jun 15, 8:25 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 825 PM MDT SAT JUN 15 2013 COZ048-049-160315- WASHINGTON COUNTY-LOGAN COUNTY- 825 PM MDT SAT JUN 15 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTH CENTRAL WASHINGTON AND SOUTHERN LOGAN COUNTIES UNTIL 915 PM MDT. AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MERINO...OR 13 MILES SOUTH OF STERLING...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... SOUTHEASTERN STERLING...MERINO...ATWOOD AND PREWITT RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4033 10333 4053 10343 4068 10304 4047 10294 TIME...MOT...LOC 0225Z 240DEG 13KT 4046 10328 RPK
Special weather statement, Jun 15, 8:42 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 842 PM MDT SAT JUN 15 2013 COZ051-160315- PHILLIPS COUNTY- 842 PM MDT SAT JUN 15 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PHILLIPS COUNTY UNTIL 915 PM MDT. AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HOLYOKE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... PLEASANT VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4046 10250 4056 10242 4056 10208 4044 10214 TIME...MOT...LOC 0242Z 271DEG 15KT 4048 10237 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 46 min |
| Jun 15, 6:43 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 32 min |
| Jun 15, 6:45 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 30 min |
| Jun 15, 6:47 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 28 min |
| Jun 15, 7:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 34 min |
| Jun 15, 7:14 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 46 min |
| Jun 15, 8:03 PM MDT | Special Weather Statement | BOU | Morgan | 42 min |
| Jun 15, 8:25 PM MDT | Special Weather Statement | BOU | Logan | 50 min |
| Jun 15, 8:42 PM MDT | Special Weather Statement | BOU | Phillips | 33 min |
| Jun 15, 10:20 PM MDT | Special Weather Statement | BOU | Boulder | 40 min |
| Jun 15, 10:30 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 30 min |
| Jun 15, 10:47 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 28 min |
| Jun 15, 11:14 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 15, 11:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 24 min |
| Jun 16, 5:21 PM MDT | Special Weather Statement | BOU | Grand | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.